A Multiparameter Strongly Superadditive Ergodic Theorem.

R. Emilion; B. Hachem

Mathematische Zeitschrift (1985)

  • Volume: 189, page 11-18
  • ISSN: 0025-5874; 1432-1823

How to cite


Emilion, R., and Hachem, B.. "A Multiparameter Strongly Superadditive Ergodic Theorem.." Mathematische Zeitschrift 189 (1985): 11-18. <http://eudml.org/doc/173563>.

author = {Emilion, R., Hachem, B.},
journal = {Mathematische Zeitschrift},
keywords = {commuting positive contractions; strongly superadditive},
pages = {11-18},
title = {A Multiparameter Strongly Superadditive Ergodic Theorem.},
url = {http://eudml.org/doc/173563},
volume = {189},
year = {1985},

AU - Emilion, R.
AU - Hachem, B.
TI - A Multiparameter Strongly Superadditive Ergodic Theorem.
JO - Mathematische Zeitschrift
PY - 1985
VL - 189
SP - 11
EP - 18
KW - commuting positive contractions; strongly superadditive
UR - http://eudml.org/doc/173563
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.